# SDR CA040901003

- Difficulty date: July 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 19,666 hours
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250113
- Part serial: A5559
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE FOUND CRACKED ON THE TOP SURFACE 90 INCHES FROM THE TIP. ABOUT 70 HOURS BEFORE, A CRACK ON THE BLADE PAINT WAS FOUND, AT THAT TIME NO CRACK WAS FOUND IN THE BLADE SKIN.  IAW ASB204-49-96 PT I AND II, THE BLADE WAS INSPECTED DAILY (PART I) AND EACH 25 HOURS (PART II).  8 FLIGHT HOURS BEFORE THE BLADE WAS FOUND SERVICEABLE WITH NO APPARENT CHANGE. THE PILOT REPORTED, FLEW IN TURBULENT CONDITIONS THAT DAY.  IN THE DAILY INSPECTION THE HAIRLINE CRACK ON THE PAINT WAS EXTENDED ALMOST ALL ACROSS THE BLADE.
